# SDR UPS99830218

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING L/E UPPERSKIN AT XFS 710 IS CRACKED AT THE AFT INBD CORNER.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 38.
